# SDR USAA2011030890998

- Difficulty date: February 23, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 58,372 hours, 39,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK ON MAIN ENTRY DOOR LOWER HINGE CUTOUT BEAR STRAP AT BS 304 BETWEEN WL 238.5 TO WL234.5.  REPAIRED MAIN ENTRY DOOR LOWER HINGE CUTOUT BEAR STRAP AT BS 304 BETWEEN WL 238.5 TO WL 234.5 IAW EA 117319.
